RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1999, Volume 65, Issue 5  


A criterion for the representability of a chain of $\sigma$-processes by a composition of triangular chains
A. G. Vitushkin
643
Critical sets and two-dimensional topologically mixed attractors of a pair of coupled “tent maps”
V. A. Dobrynskii
654
An example of a rim-countable locally connected continuum that is not path-connected
S. A. Drozdovskii
659
A simple proof of the irrationality of a three-dimensional quartic
V. A. Iskovskikh
667
On the instability of isolated equilibria of dynamical systems with an invariant measure in an odd-dimensional space
V. V. Kozlov, D. V. Treschev
674
On two-sided estimates, uniform with respect to the real argument and index, for modified Bessel functions
B. V. Pal'tsev
681
On free products in varieties of associative algebras
D. I. Piontkovskii
693
Short-range potential and a model of the theory of extensions of operators for a resonator with a semitransparent boundary
I. Yu. Popov
703
Partitions of the phase space of a measure-preserving $\mathbb Z^d$-action into towers
A. A. Prikhod'ko
712
On subspaces of existence in $C(Q)$
G. M. Ustinov
726
Extremal problems for Golubev sums
S. Ya. Havinson
738
Maslov probability spaces associated with the Bose–Einstein and Fermi–Dirac statistics
A. M. Chebotarev
746
Wreath products of von Neumann algebras
C. Cecchini
760

Brief Communications
Asymptotic representation of sets of $\delta$-solutions of a differential inclusion
A. I. Bulgakov
775
Ergodic theorems for the actions of a free group and a free semigroup
R. I. Grigorchuk
779
Regularized traces of nonselfadjoint operators
V. V. Dubrovskii
783
A refinement of Lindelöf's theorem and other applications of the theory of prime ends
A. P. Karmazin
787
On continuous images of the Lebesgue measure
A. V. Kolesnikov
790
On the determination of an affine-homogeneous saddle surface of the space $\mathbb R^3$ from the coefficients of its normal equation
A. V. Loboda
793
Summability in the sense of Abel of a system of root functions of a nonlocal problem with integral conditions
V. V. Pod'yapol'skii
797
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019